# SDR MWEA010232

- Difficulty date: March 6, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2777922
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 10 RIGHT HAS A CRACK AT STATION 236.  REMOVED LONGERON SECTION, FABRICATED AND DRILLED UP LONGERON AND SPLICE, INSTALLED LONGERON.
